[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Site War Zone


I have not had any problems  yet.  I use my sets for 3 days I have had
some small welts and redness but nothing serious what is Eucharin, and
where can I find it.  You said that it does help you?  I want to hear


>From: "Pixie"<email @ redacted> >Reply-To:
email @ redacted >To:<email @ redacted> >Subject: Re: [IP]
Site War Zone >Date: Fri, 1 Jun 2001 12:02:25 -0400 > >To aviod looking
like a pink freckled lumpy thing, I've recently taken up >playing connect
the dots with henna or a fine point marker:) Bindi (the >Indian beauty
spots) also look beautiful on pump scars. > >Actually, I use Tegaderm and
Skin Prep under my sils and force myself to >remove a set after 4 days
now. The longer a set is in, the worse the >scaring. I also slather the
old sites with Neosporin and then moisturize >with Eucerin to keep the
skin supple. > >Pixie
>---------------------------------------------------------- >for HELP or
to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org >send a
DONATION http://www.Insulin-Pumpers.org/donate.shtml


Get Your Private, Free E-mail from MSN Hotmail at http://www.hotmail.com.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml